CHAOTIC PARTICLE DYNAMICS NEAR A TWO-DIMENSIONAL MAGNETIC NEUTRAL POINT WITH APPLICATION TO THE GEOMAGNETIC TAIL

被引:95
作者
MARTIN, RF
机构
来源
JOURNAL OF GEOPHYSICAL RESEARCH-SPACE PHYSICS | 1986年 / 91卷 / A11期
关键词
D O I
10.1029/JA091iA11p11985
中图分类号
P1 [天文学];
学科分类号
0704 ;
摘要
引用
收藏
页码:1985 / 1992
页数:8
相关论文
共 39 条
[1]   A CONNECTION BETWEEN NON-LINEAR EVOLUTION-EQUATIONS AND ORDINARY DIFFERENTIAL-EQUATIONS OF P-TYPE .1. [J].
ABLOWITZ, MJ ;
RAMANI, A ;
SEGUR, H .
JOURNAL OF MATHEMATICAL PHYSICS, 1980, 21 (04) :715-721
[2]  
ALFVEN H, 1980, COSMIC PLASMA
[3]  
ASTROM E, 1956, TELLUS, V85, P260
[4]   INTEGRABLE HAMILTONIAN-SYSTEMS AND THE PAINLEVE PROPERTY [J].
BOUNTIS, T ;
SEGUR, H ;
VIVALDI, F .
PHYSICAL REVIEW A, 1982, 25 (03) :1257-1264
[5]  
BRAUN M, 1981, SIAM REV, V23, P61, DOI 10.1137/1023005
[6]   CHAOS AND NONLINEAR DYNAMICS OF SINGLE-PARTICLE ORBITS IN A MAGNETOTAILLIKE MAGNETIC-FIELD [J].
CHEN, J ;
PALMADESSO, PJ .
JOURNAL OF GEOPHYSICAL RESEARCH-SPACE PHYSICS, 1986, 91 (A2) :1499-1508
[7]   VARIABILITY OF PLASMA SHEET DYNAMICS [J].
CORONITI, FV ;
FRANK, LA ;
WILLIAMS, DJ ;
LEPPING, RP ;
SCARF, FL ;
KRIMIGIS, SM ;
GLOECKLER, G .
JOURNAL OF GEOPHYSICAL RESEARCH-SPACE PHYSICS, 1980, 85 (NA6) :2957-2977
[8]  
CURRAN DB, 1986, EOS T AGU, V67, P354
[9]   INSOLUBILITY OF TRAPPED-PARTICLE MOTION IN A MAGNETIC DIPOLE FIELD [J].
DRAGT, AJ ;
FINN, JM .
JOURNAL OF GEOPHYSICAL RESEARCH-SPACE PHYSICS, 1976, 81 (13) :2327-2340
[10]  
DUNGEY JW, 1953, PHILOS MAG, V44, P725